Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Obstetrics
Question: Could I be pregnant?
|rqachel - Thu Sep 22, 2005 8:42 am||
Hello, I am on Levora bc pill and also taking blood pressure medicine(water pills) . Here is my problem. My period was 3 days late and VERY light and a brownish color, it also stopped after 3 days, I usually go 8 days every 28 days. I took 2 pregnancy tests and they were negative, I also took them about a week apart. My breats are tender and my nipples have started getting the little bumps around them. I have had 2 children but was never on the pill or blood pressure medicine, so these things are very irregular for me. Last month my period was normal, I am having a few pregnancy symtoms, ie. breast tenderness, frequent urination, tired, could I be pregnant? I am making an appointment to go see the doctor but don't know how long it will be before I get in. Any advice would be greatly appreciated.
|Shelly S, RN - Sun Sep 25, 2005 10:39 am||
The home pregnancy tests are usually correct in detecting pregnancy. I would think if you took these tests after your expected period date, the possibility is low of pregnancy. However, there is always a small margin or error on any test. My personal thoughts are to make the appointment with the doctor, have a pregnancy test done in the office, and if still unsure, request a blood test. Those are the only ways to tell if you are in fact pregnant. Best of luck.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.